# SDR USAA010745

- Difficulty date: June 15, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 500
- Part time: 43,790 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 8 INCHES BY 6 INCH AREA, BETWEEN FRAME STATION 500C AND 500D, S5L, 6 INCHES AFT 500C.  REPAIR PCW, 8 INCHES BY 6 INCH DOUBLER INSTALLED PER SRM 53-00-01 FIG 201.  (M)
